Research Repository

Browse by Author: Prince, GE

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Jerie, Michael and Prince, GE (2002) Jacobi fields and linear connections for arbitrary second-order ODEs. Journal of Geometry and Physics, 43 (4). 351 - 370. ISSN 0393-0440

Jerie, Michael and Prince, GE (2000) A general Raychaudhuri's equation for second-order differential equations. Journal of Geometry and Physics, 34 (3-4). 226 - 241. ISSN 0393-0440

Jerie, Michael, O'Connor, JER and Prince, GE (1999) Spacetime symmetries for the Kerr metric. Classical and Quantum Gravity, 16 (9). 2885 - 2887. ISSN 0264-9381

Jerie, Michael, O'Connor, JER and Prince, GE (1998) Computer algebra determination of symmetries in general relativity. Computer Physics Communications, 115 (2-3). 363 - 380. ISSN 0010-4655